آمار

تعداد نشریات20
تعداد شماره‌ها294
تعداد مقالات2,887
تعداد مشاهده مقاله4,575,692
تعداد دریافت فایل اصل مقاله2,703,093
Sadeghi, Z., Vaezpour, S. M.. (1394). Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions. نشریه علمی دانشگاه سیستان و بلوچستان, 12(6), 141-154.
Z. Sadeghi; S. M. Vaezpour. "Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 6, 1394, 141-154.
Sadeghi, Z., Vaezpour, S. M.. (1394). 'Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions', نشریه علمی دانشگاه سیستان و بلوچستان, 12(6), pp. 141-154.
Sadeghi, Z., Vaezpour, S. M.. Coincidence point theorem in ordered fuzzy metric spaces and its application in integral inclusions. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(6): 141-154.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.